American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 114 of 114 found      Go to page: 1 2 3 4

[91] Thelma West. Spans of simple triods . Proc. Amer. Math. Soc. 102 (1988) 407-415. MR 921008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] R. E. Smithson. On the existence of exactly $(2,1)$ maps . Proc. Amer. Math. Soc. 99 (1987) 577-580. MR 875403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Hidefumi Katsuura and Kenneth R. Kellum. $k$-to-$1$ functions on an arc . Proc. Amer. Math. Soc. 101 (1987) 629-633. MR 911022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Kōichi Tsuda. Metrizability of general ANR . Proc. Amer. Math. Soc. 96 (1986) 375-378. MR 818475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Włodzimierz J. Charatonik. A metric on hyperspaces defined by Whitney maps . Proc. Amer. Math. Soc. 94 (1985) 535-538. MR 787908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Tadeusz Maćkowiak. A universal hereditarily indecomposable continuum . Proc. Amer. Math. Soc. 94 (1985) 167-172. MR 781076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] J. J. Charatonik. Mappings of the Sierpi\'nski curve onto itself . Proc. Amer. Math. Soc. 92 (1984) 125-132. MR 749904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] S. Miklos. Open retractions on locally connected continua . Proc. Amer. Math. Soc. 91 (1984) 630-632. MR 746103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Kōichi Tsuda. A note on \v S\v cepin's theorem . Proc. Amer. Math. Soc. 91 (1984) 167-170. MR 735586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Charles L. Hagopian. No homogeneous tree-like continuum contains an arc . Proc. Amer. Math. Soc. 88 (1983) 560-564. MR 699434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Andrzej Gutek and Charles L. Hagopian. A nonmetric indecomposable homogeneous continuum every proper subcontinuum of which is an arc . Proc. Amer. Math. Soc. 86 (1982) 169-172. MR 663890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Alice Mason, John J. Walsh and David C. Wilson. Inverse limits which are not hereditarily indecomposable . Proc. Amer. Math. Soc. 83 (1981) 403-407. MR 624941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] George L. Cain. Properties of $\beta X-X$ for locally connected generalized continua . Proc. Amer. Math. Soc. 79 (1980) 311-315. MR 565361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Carl Eberhart. Intervals of continua which are Hilbert cubes . Proc. Amer. Math. Soc. 68 (1978) 220-224. MR 480197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Sam B. Nadler. A characterization of locally connected continua by hyperspace retractions . Proc. Amer. Math. Soc. 67 (1977) 167-176. MR 0458378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Jack T. Goodykoontz. $C(X)$ is not necessarily a retract of $2\sp{X}$ . Proc. Amer. Math. Soc. 67 (1977) 177-178. MR 0458377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Eldon J. Vought. Monotone decompositions of Hausdorff continua . Proc. Amer. Math. Soc. 56 (1976) 371-376. MR 0410693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Michel Smith. A theorem on continuous decompositions of the plane into nonseparating continua . Proc. Amer. Math. Soc. 55 (1976) 221-222. MR 0415558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] R. F. Dickman, R. A. McCoy and L. R. Rubin. $C$-separated sets in certain metric spaces . Proc. Amer. Math. Soc. 40 (1973) 285-290. MR 0328882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Charles L. Hagopian. Schlais' theorem extends to $\lambda $ connected plane continua . Proc. Amer. Math. Soc. 40 (1973) 265-267. MR 0317297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Tom Knoblauch. Toroidal arcs are cellular . Proc. Amer. Math. Soc. 35 (1972) 607-610. MR 0303514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] J. L. Cornette and B. Lehman. Another locally connected Hausdorff continuum not connected by ordered continua . Proc. Amer. Math. Soc. 35 (1972) 281-284. MR 0307200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] C. Wayne Proctor. A characterization of hereditarily indecomposable continua . Proc. Amer. Math. Soc. 34 (1972) 287-289. MR 0295301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Donald E. Bennett. A sufficient condition for countable-set aposyndesis . Proc. Amer. Math. Soc. 32 (1972) 578-584. MR 0293594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 114 of 114 found      Go to page: 1 2 3 4